MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11830
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter revision kit, verification of all final testing performed by/on the us catheter revision kit, verification of sterilization, and packaging for subject us catheter revision kit was performed.The review did not identify any non-conformances, issues or capas associated with us catheter revision kit function.Device was discarded and not returned for additional evaluation and investigation.Physician attempted to verify the cause of the issue during surgery, but could not be sure.There was no observable kink in the catheter.It was possible that there was an issue at the anchor site, but that could not be verified.(b)(4).
 
Event or Problem Description
Clinical specialist (cs) contacted technical solutions to report a catheter replacement.It was reported that the patient had increased pain, and a catheter dye study was scheduled.During the dye study, the physician could not aspirate from the cap.During the surgery, the physician spliced the catheter and there was no csf flow from the spinal segment.The catheter was replaced and was discarded.

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key12127662
Report Number3010079947-2021-00197
Device Sequence Number3529828
Product Code LKK
UDI-Device Identifier00810335020105
UDI-Public(01)00810335020105(17)210416(10)25293
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2021
Device Model Number11830
Device Catalogue Number11830
Device Lot Number25293
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;